# SDR CA120907004

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Part number: 85410273103
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 49,008 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 NACELLE HORSE COLLAR ASSY WAS REMOVED FROM THE ACFT FOR REPAIR OF A CRACKED ANGLE, COMMON FIND.  DURING REMOVAL OF THE OUTER COVER/SHROUD MAINTENANCE DISCOVERED 2 CRACKS IN FITTING, PN 85410273-103.  FITTING TO BE REPLACED BEFORE RETURN TO SERVICE. CURRENT ACFT HOURS :49008 CURRENT ACFT.
